# SDR 99ZZZX2881

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2210H
- Make and model: Bell 206L-3
- Aircraft serial: 51006
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050010902
- Condition: Precessing
- Location: Cockpit
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES.  REF:  MCN 67.  REMOVED AND REPLACED.
